Volume 13, issue 5 (2013)

Recent Issues

Volume 14 (2014)
Issue 1 1–625
Issue 2 627–1247
Issue 3 1249–1879

Volume 13 (2013) 1–6

Volume 12 (2012) 1–4

Volume 11 (2011) 1–5

Volume 10 (2010) 1–4

Volume 9 (2009) 1–4

Volume 8 (2008) 1–4

Volume 7 (2007)

Volume 6 (2006)

Volume 5 (2005)

Volume 4 (2004)

Volume 3 (2003)

Volume 2 (2002)

Volume 1 (2001)

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747

Algebraic & Geometric Topology 13:5 (2013)

DOI: 10.2140/agt.2013.13:5

Obtaining genus 2 Heegaard splittings from Dehn surgery
2471

Kenneth L Baker, Cameron Gordon and John Luecke

Induced quasicocycles on groups with hyperbolically embedded subgroups
2635

Michael Hull and Denis Osin

Preorientations of the derived motivic multiplicative group
2667

Jens Hornbostel

Slice knots which bound punctured Klein bottles
2713

Arunima Ray

Obstructions to Lagrangian cobordisms between Legendrians via generating families
2733

Joshua M Sabloff and Lisa Traynor

Fiber detection for state surfaces
2799

David Futer

The head and tail conjecture for alternating knots
2809

Cody Armond

Borsuk–Ulam theorems and their parametrized versions for spaces of type (a,b)
2827

Denise de Mattos, Pedro Luiz Pergher and Edivaldo dos Santos

The maximal degree of the Khovanov homology of a cable link
2845

Keiji Tagami

Generalized Gauss maps and integrals for three-component links: Toward higher helicities for magnetic fields and fluid flows, part II
2897

Dennis DeTurck, Herman Gluck, Rafal Komendarczyk, Paul Melvin, Haggai Nuchi, Clayton Shonkwiler and David Shea Vela-Vick

High distance bridge surfaces
2925

Ryan Blair, Maggy Tomova and Michael Yoshizawa

Homology equivalences of manifolds and zero-in-the-spectrum examples
2947

Shengkui Ye

A classification of spanning surfaces for alternating links
2967

Colin Adams and Thomas Kindred

Detection of a nontrivial product in the stable homotopy groups of spheres
3009

Linan Zhong and Yuyu Wang

Weak asymptotic hereditary asphericity for free product and HNN extension of groups
3031

Joanna Jakus

Satellites of Legendrian knots and representations of the Chekanov–Eliashberg algebra
3047

Lenhard Ng and Daniel Rutherford

 

Publication of this issue is now complete.